Inverse problems for the nonstationary transport equation in plane-parallel geometry
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1617-1625
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a16,
author = {G. M. Sydykov and A. D. Sariev},
title = {Inverse problems for the nonstationary transport equation in plane-parallel geometry},
journal = {Differencialʹnye uravneni\^a},
pages = {1617--1625},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a16/}
}
TY - JOUR AU - G. M. Sydykov AU - A. D. Sariev TI - Inverse problems for the nonstationary transport equation in plane-parallel geometry JO - Differencialʹnye uravneniâ PY - 1991 SP - 1617 EP - 1625 VL - 27 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_9_a16/ LA - ru ID - DE_1991_27_9_a16 ER -
G. M. Sydykov; A. D. Sariev. Inverse problems for the nonstationary transport equation in plane-parallel geometry. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1617-1625. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a16/